# SDR AALA202212237539

- Difficulty date: December 15, 2022
- Submitted: December 23, 2022
- Operation: Air carrier
- Aircraft: N306NY
- Make and model: Boeing 737823
- Aircraft serial: 33343
- Aircraft time: 17,163 hours, 7,198 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A3307701
- Part serial: BNG18776
- Condition: Out Of Position
- Location: L1 Door
- Part time: 26,943 hours, 11,248 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: WHILE ATTEMPTING TO CLOSE THE L1 DOOR, THE EMERGENCY ESCAPE SLIDE FELL OFF THE DOOR. REPLACED L1 DOOR SLIDE IAW AMM 25-66-01
